MIA cover

Mathematical Inequalities & Applications

Volume: 1

Year: 1998


Issue: 1 (January, 1998)
Article number / DOI Authors / Title Pages Abstract Article
01-01 Tsuyoshi Ando, Fumio Hiai: Hölder type inequalities for matrices 1–30 View View
01-02 Richard Arens, Moshe Goldberg, W. A. J. Luxemburg: Stable seminorms revisited 31–40 View View
01-03 László Leindler: On equivalence of coefficient conditions and application 41–51 View View
01-04 Sorina Barza, Victor Burenkov, Josip Pečarić, Lars-Erik Persson: Sharp Multidimensional Multiplicative Inequalities for Weighted Lp Spaces with Homogeneous Weights 53–67 View View
01-05 Lech Maligranda: Why Hölder's inequality should be called Rogers' inequality 69–83 View View
01-06 George Isac, Lars-Erik Persson: Inequalities related to isotonicity of projection and antiprojection operators 85–97 View View
01-07 A. G. Ramm: Fundamental solutions to some elliptic equations with discontinuous senior coefficients and an inequality for these solutions 99–104 View View
01-08 Árpád Elbert, Andrea Laforgia: An upper bound for the zeros of the cylinder function Cv(x) 105–111 View View
01-09 Tae-Hwa Kim, Hong-Kun Xu: Some Hilbert Space Characterizations and Banach Space Inequalities 113–121 View View
01-10 Takayuki Furuta, Takeaki Yamazaki, Masahiro Yanagida: Operator functions implying generalized Furuta inequality 123–130 View View
01-11 Jonathan M. Borwein: A Generalization of Young's p Inequality 131–136 View View
01-12 Goran Peskir: The integral analogue of the Hardy-Littlewood L log L-inequality for Brownian motion 137–148 View View
01-13 Abraham Berman, Robert J. Plemmons: A note on simultaneously diagonalizable matrices 149–152 View View